Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 8, NWS Miami, FL

January 10, 20105 counties in Florida

NWS Miami, FL issued this red flag warning at Jan 10, 2010, 4:02 AM EST for 5 counties in Florida. It took effect at Jan 10, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2010, 4:02 AM EST (09:02 UTC)
In effect from
Jan 10, 2010, 11:00 AM EST
Expired
Jan 10, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -202 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-202 m²/s²
0-3 km storm-relative helicity
-292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WWUS82 KMFL 100902
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EST SUN JAN 10 2010

FLZ063-066>068-070>075-102000-
/O.UPG.KMFL.FW.A.0006.100110T1600Z-100110T2300Z/
/O.NEW.KMFL.FW.W.0008.100110T1600Z-100110T2300Z/
/O.NEW.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-
402 AM EST SUN JAN 10 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

RAPID CLEARING BEHIND A STRONG COLD FRONT IS EXPECTED TODAY AND
A DRY AND STABLE AIR MASS WILL ENTER THE REGION...WITH LOW DEW
POINTS EXPECTED ACROSS THE PENINSULA. BY THIS AFTERNOON MINIMUM
RH'S ARE EXPECTED TO BE BELOW CRITICAL LEVELS FOR 4 OR MORE HOURS
FOR MOST OF THE INTERIOR PORTIONS OF SOUTH FLORIDA. THEREFORE...A
FIRE WEATHER WARNING IS IN EFFECT FOR ALL OF THE SOUTH PENINSULA
TODAY.
 
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR 
CONTINUED DRY CONDITIONS WITH 4 OR MORE HOURS OF RELATIVE
HUMIDITIES AT 35 PERCENT OR LOWER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ069-168-172>174-102000-
/O.NEW.KMFL.FW.W.0008.100110T1600Z-100110T2300Z/
/O.NEW.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/
COASTAL COLLIER-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
402 AM EST SUN JAN 10 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. 

RAPID CLEARING BEHIND A STRONG COLD FRONT IS EXPECTED TODAY AND
A DRY AND STABLE AIR MASS WILL ENTER THE REGION...WITH LOW DEW
POINTS EXPECTED ACROSS THE PENINSULA. BY THIS AFTERNOON MINIMUM
RH'S ARE EXPECTED TO BE BELOW CRITICAL LEVELS FOR 4 OR MORE HOURS
FOR MOST OF THE INTERIOR PORTIONS OF SOUTH FLORIDA. THEREFORE...A
FIRE WEATHER WARNING IS IN EFFECT FOR ALL OF THE SOUTH PENINSULA
TODAY.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR 
CONTINUED DRY CONDITIONS WITH 4 OR MORE HOURS OF RELATIVE
HUMIDITIES AT 35 PERCENT OR LOWER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
944 
WWUS82 KMFL 101907
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
207 PM EST SUN JAN 10 2010

FLZ063-066-067-070-071-073-075-110000-
/O.UPG.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/
/O.NEW.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/
/O.CON.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
207 PM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT
WINDS OF 15 MPH...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR
MORE...


THE TEMPERATURES WILL REMAIN IN THE MID 40S THIS AFTERNOON WITH
DEW POINTS IN THE UPPER TEENS TO LOWER 20S OVER THE INTERIOR AREAS
OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO
REMAIN BELOW 35 PERCENT THIS AFTERNOON. THE 20 FOOT WINDS WILL
ALSO REMAIN AROUND 15 MPH OVER THIS AREA. THEREFORE...A RED FLAG
WARNING REMAINS IN EFFECT FOR THE INTERIOR AREAS OF SOUTH FLORIDA
UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35
PERCENT AND THE 20 FOOT WINDS AROUND 15 MPH.

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH
FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN
BELOW 35 PERCENT FOR 4 HOURS OR MORE MONDAY AFTERNOON. THEREFORE...THE
NATIONAL WEATHER SERVICE IN MIAMI HAS UPGRADE THE FIRE WATCH TO A
RED FLAG WARNING FOR THE INTERIOR AREAS OF SOUTH FLORIDA WHICH IS
IN EFFECT FROM 11 AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ068-069-072-074-168-172>174-110000-
/O.EXT.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/
/O.CON.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
207 PM EST SUN JAN 10 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT
WINDS OF 15 MPH...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR
MORE...

THE TEMPERATURES WILL REMAIN IN THE MID 40S THIS AFTERNOON WITH
DEW POINTS IN THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF
SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO
REMAIN BELOW 35 PERCENT THIS AFTERNOON. THE 20 FOOT WINDS WILL
ALSO REMAIN AROUND 15 MPH OVER THIS AREA. THEREFORE...A RED FLAG
WARNING REMAINS IN EFFECT FOR THE METRO AREAS OF SOUTH FLORIDA
UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35
PERCENT AND THE 20 FOOT WINDS AROUND 15 MPH.

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF
SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL
DOWN BELOW 35 PERCENT FOR 2 TO 3 HOURS MONDAY AFTERNOON.
THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED
THE FIRE WEATHER WATCH FOR THE METRO AREAS OF SOUTH FLORIDA FROM
11 AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BAXTER
559 
WWUS82 KMFL 102314
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EST SUN JAN 10 2010

FLZ063-066-067-070-071-073-075-110900-
/O.EXP.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
/O.CON.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
614 PM EST SUN JAN 10 2010

...RED FLAG WARNING SUNDAY HAS EXPIRED...
...RED FLAG WARNING FROM 11 AM TO 6 PM EST MONDAY...

THE RED FLAG WARNING FOR TODAY HAS EXPIRED. 

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH
FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN
BELOW 35 PERCENT FOR 4 HOURS OR MORE MONDAY AFTERNOON. THEREFORE
...THE NATIONAL WEATHER SERVICE HAS ISSUED A  RED FLAG WARNING
FOR THE INTERIOR AREAS OF SOUTH FLORIDA WHICH IS IN EFFECT FROM 11
AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ068-069-072-074-168-172>174-110900-
/O.EXP.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/
/O.CON.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/
METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
614 PM EST SUN JAN 10 2010

...RED FLAG WARNING HAS FOR TODAY HAS EXPIRED...
...FIRE WEATHER WATCH IN EFFECT MONDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

A FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
REMAINS IN EFFECT.

TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS
FALLING INTO THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF
SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL
DOWN BELOW 35 PERCENT FOR 2 TO 3 HOURS MONDAY AFTERNOON.
THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED
THE FIRE WEATHER WATCH FOR THE METRO AREAS OF SOUTH FLORIDA FROM
11 AM TO 6 PM EST MONDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 10, 12:30 AM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Jan 10, 12:30 AM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1230 AM EST SUN JAN 10 2010

.AVIATION...LOW STRATUS WILL SLOWLY CLEAR ALONG THE SE CST BUT
COULD HAVE SOME MVFR CIGS UNTIL AROUND 08Z BEFORE CLEARING.
EXTENSIVE HIGH CLOUDS WILL ALSO SLOWLY CLEAR BY LATE THIS
AFTERNOON/EARLY THIS EVENING. NNW WIND WILL OCCASIONALLY GUST TO
AROUND 20KT UNTIL EARLY SUNDAY AND THEN INCREASE WITH FREQUENT
GUSTS TO OVER 20KT AT ALL TERMINALS AFT 14Z DIMINISHING SOMEWHAT
AFT 23Z.

KOB

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  50  32  60  42 / -  -  -  -
FORT LAUDERDALE  52  37  61  47 / -  -  -  -
MIAMI            52  36  62  48 / -  -  -  -
NAPLES           50  31  59  41 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR FLZ068-
     FLZ069-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ174.

     FREEZE WARNING UNTIL 10 AM EST THIS MORNING FOR FLZ068-FLZ069-
     FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-
     FLZ174.

     FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
     AFTERNOON FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-
     FLZ072-FLZ073-FLZ074-FLZ075.

     WIND CHILL WARNING UNTIL 11 AM EST THIS MORNING FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ610-
     AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR GMZ656-
     GMZ657-GMZ676.

&&
Hazardous weather outlook, Jan 9, 6:45 PM EST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EST SAT JAN 9 2010

FLZ063-066>075-168-172>174-100600-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
645 PM EST SAT JAN 9 2010

...FREEZE WARNING/WIND CHILL WARNING ALL AREAS TONIGHT INTO SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

TEMPERATURES: COLDER AIR CONTINUES TO MOVE DOWN THE FLORIDA
PENINSULA. TEMPERATURES LATE TONIGHT WILL HAVE FALLEN INTO
THE UPPER 20S TO LOWER 30S IN THE LAKE OKEECHOBEE REGION...TO
THE LOWER TO MID 30S ACROSS THE REMAINDER OF SOUTH FLORIDA.
FREEZING TEMPERATURES ARE EXPECTED ACROSS A LARGE PORTION OF
THE SOUTH FLORIDA AREA TONIGHT. A FREEZE WARNING IS IN EFFECT
FOR ALL OF MAINLAND SOUTH FLORIDA TONIGHT INTO SUNDAY MORNING.
NORTHWEST 10 TO 15 MPH WILL PERSIST OVERNIGHT, AND MAY POSSIBLY
INCREASE ACROSS THE EAST COAST METROPOLITAN AREAS. WIND CHILLS
RANGING FROM THE UPPER TEENS TO LOWER 20S IN THE INTERIOR TO
THE 20S ELSEWHERE CAN BE EXPECTED...EVEN TO THE COASTS. THESE
ARE EXTREMELY LOW WIND CHILLS FOR SOUTH FLORIDA...AND CAN BE
DANGEROUS IF PRECAUTIONS ARE NOT TAKEN.

WIND: A NORTH TO NORTHWEST WIND OF 20 TO 25 KNOTS WITH GUSTS OF 25
TO 30 KNOTS WILL AFFECT THE LOCAL WATERS TONIGHT.

WAVES: SEAS IN THE OFFSHORE GULF WATERS AND THE GULF STREAM WATERS
OF THE ATLANTIC WILL BUILD TO 7 FEET TONIGHT AND POSSIBLY TO 9 FEET
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE VERY COLD AIR MASS WILL REMAIN IN PLACE THROUGH MONDAY WITH
TEMPERATURES AGAIN MONDAY MORNING RANGING FROM THE MID TO UPPER
20S ACROSS THE LAKE OKEECHOBEE REGION TO NEAR FREEZING ALONG BOTH
COASTS EXCEPT MID TO UPPER 30S ALONG THE FAR SOUTHEAST COAST. A
GRADUAL WARMING TREND IS EXPECTED TO BEGIN ON TUESDAY BUT
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH WEDNESDAY RETURNING
TO SEASONAL LEVELS BY FRIDAY.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jan 9, 10:42 PM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1042 PM EST SAT JAN 9 2010

FLZ063-066>075-168-172>174-100500-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
1042 PM EST SAT JAN 9 2010

...FRIDGE AIR TONIGHT ACROSS SOUTH FLORIDA...

LOW TEMPERATURES TONIGHT WILL FALL INTO THE MID 20S AROUND LAKE
OKEECHOBEE TO THE MID TO UPPER 20S OVER REST OF THE INTERIOR
AREAS. THE METRO AREAS WILL SEE LOW TEMPERATURES AROUND 30 OVER
PALM BEACH AND NAPLES TO THE LOWER TO MID 30S OVER BROWARD AND
MIAMI-DADE COUNTIES. THE WINDS WILL ALSO BE 5 TO 10 MPH OVER THE
INTERIOR AREAS TO 10 TO 15 MPH OVER THE METRO AREAS TONIGHT...EXCEPT
15 TO 20 MPH ALONG THE EAST COASTAL AREAS. THIS WILL ALLOW FOR THE
WIND CHILL READINGS TO FALL INTO THE 10 TO 15 RANGE OVER THE
INTERIOR AREAS TO 15 TO 20 RANGE OVER THE METRO AREAS...EXCEPT
AROUND 20 ALONG THE EAST COASTAL AREAS AND AROUND 10 OVER GLADES
COUNTY. PEOPLE SHOULD AVOID GOING OUTSIDE TONIGHT UNLESS PROPERLY
DRESS FOR THE COLD AIR...AND BRING IN YOUR PETS AND SENSITIVE
PLANTS TONIGHT.

BAXTER
Special weather statement, Jan 9, 11:28 PM EST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE MIAMI FL
1128 PM EST SAT JAN 9 2010

FLZ063-066>075-168-172>174-100500-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
1128 PM EST SAT JAN 9 2010

...FRIGID AIR TONIGHT ACROSS SOUTH FLORIDA...

LOW TEMPERATURES TONIGHT WILL FALL INTO THE MID 20S AROUND LAKE
OKEECHOBEE TO THE MID TO UPPER 20S OVER REST OF THE INTERIOR
AREAS. THE METRO AREAS WILL SEE LOW TEMPERATURES AROUND 30 OVER
PALM BEACH AND NAPLES TO THE LOWER TO MID 30S OVER BROWARD AND
MIAMI-DADE COUNTIES. THE WINDS WILL ALSO BE 5 TO 10 MPH OVER THE
INTERIOR AREAS TO 10 TO 15 MPH OVER THE METRO AREAS TONIGHT...EXCEPT
15 TO 20 MPH ALONG THE EAST COASTAL AREAS. THIS WILL ALLOW FOR THE
WIND CHILL READINGS TO FALL INTO THE 10 TO 15 DEGREE RANGE OVER THE
INTERIOR AREAS TO 15 TO 20 DEGREE RANGE OVER THE METRO AREAS...
EXCEPT AROUND 20 DEGREES ALONG THE EAST COASTAL AREAS AND AROUND 10
DEGREES OVER GLADES COUNTY. PEOPLE SHOULD AVOID GOING OUTSIDE
TONIGHT UNLESS PROPERLY DRESS FOR THE COLD AIR...AND BRING IN YOUR
PETS AND SENSITIVE PLANTS TONIGHT.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 8:57 PM ESTHard Freeze WatchMFLCollier, Glades, Hendry, Palm Beach19 hr
Jan 9, 8:57 PM ESTHard Freeze WarningMFLCollier, Glades, Hendry, Palm Beach13 hr
Jan 10, 4:02 AM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach23 hr
Jan 10, 8:41 AM ESTSmall Craft AdvisoryMFL22 hr
Jan 10, 10:25 AM ESTWind Chill AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more3 hr
Jan 10, 1:21 PM ESTFreeze WatchMFLCollier, Glades, Hendry, Palm Beach24 hr
Jan 10, 1:21 PM ESTFreeze WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach20 hr
Jan 10, 1:21 PM ESTHard Freeze WarningMFLCollier, Glades, Hendry, Palm Beach20 hr
Jan 10, 1:34 PM ESTWind Chill WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more21 hr
Jan 10, 1:34 PM ESTWind Chill AdvisoryMFLBroward, Miami-Dade, Palm Beach21 hr
Jan 10, 2:07 PM ESTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe28 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.